# SDR TIPR20090015

- Difficulty date: July 22, 2009
- Submitted: July 22, 2009
- Operation: General aviation
- Aircraft: N767VA
- Make and model: Boeing 767222
- Aircraft serial: 21869
- Aircraft time: 81,032 hours, 19,961 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 200
- Part time: 81,032 hours, 19,961 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

3 EA FUSELAGE REPAIR DOUBLERS DO NOT MEET THE MINIMUM SPACING FROM EACH OTHER IAW SRM 53-00-01, FIG 201, REPAIR 1.BS 1192-1246, STR 12R-12R.  REMOVED 3 EA DOUBLERS AND DAMAGED SKIN.  FABRICATED AND INSTALLED FILLER AND 1 EA DOUBLER IAW SRM 53-00-01,51-20-01,53-60-01 AND 53-00-01.
